# SDR SWAA2025022493806

- Difficulty date: February 7, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY MOUNTED EMERGENCY EXIT LIGHT WIRE BROKEN AT CONNECTOR<[01] DISCONNECTABLE SPLICE AT EMERGENCY EXIT LIGHT-FWD-FLOOR PROXIMITY G-1 GALLEY WAS REPLACED AND A SATISFACTORY OPERATIONAL TEST OF THE EMERGENCY LIGHTS WAS PERFORMED WITH NO DEFECTS FOUND IAW SWPM 20-30-12; 20-61-11; WDM 33-51-21 REV.3 AND AMM 33-51-00-710-801.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
